# SDR UPS97222809

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIGHT WING INBOARD AFT FLAP TRAILING EDGE IS DELAMINATED 11.5 INCHES INBOARD FROM THE OUTBOARD END. REMOVED DAMAGED AREA, REPAIRED PER SRM 51-40-6.
